Pacific Journal of Mathematics

Characteristic subgroups of monomial groups.

R. B. Crouch

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 85-89.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038629

Mathematical Reviews number (MathSciNet)
MR0110745

Zentralblatt MATH identifier
0090.01801

Subjects
Primary: 20.00

Citation

Crouch, R. B. Characteristic subgroups of monomial groups. Pacific J. Math. 10 (1960), no. 1, 85--89. https://projecteuclid.org/euclid.pjm/1103038629


Export citation

References

  • [1] R. Baer, Die Kompositionsreihe der Gruppe alter einendeutigen Abbildungen einer un- endliohen Meng auf sich, Studia Mathematica, 5 (1934), 15-17.
  • [2] R. B. Crouch, Monomial Groups, Trans. Amer. Math. Soc, 80 (1955), 187-215.
  • [3] R. B. Crouch and W. R. Scott, Normal subgroups of monomial groups, Proc. Amer. Math. Soc, 8, No. 5 (1957), 931-936.
  • [4] C. V. Holmes, Contributions to the Theory of Groups, Research Grant NSF-G 1126, Report No. 5, Feb., (1956), 23-93.
  • [5] O. Ore, Theory of monomial groups, Trans. Amer. Math. Soc, 51 (1942), 15-64.